# SDR REXA20070046

- Difficulty date: March 4, 2007
- Submitted: March 5, 2007
- Operation: Air carrier
- Aircraft: N8907A
- Make and model: Cndair CL6002B19
- Aircraft serial: 8907
- Aircraft time: 7,659 hours, 6,093 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF GOT SMOKE IN CABIN.  FOLLOWED QRH AND RETURNED TO AIRPORT.  SYSTEM TESTED AND FOUND TO RESIDUAL DE-ICE FLUID IN ECS PACKS.  HIGH POWER ENGINE RUNS OPERATIONAL CHECK GOOD.
